Advertisement

Manuscripta Mathematica

, Volume 140, Issue 1–2, pp 1–12 | Cite as

An integral invariant from the view point of locally conformally Kähler geometry

  • Akito FutakiEmail author
  • Kota Hattori
  • Liviu Ornea
Article
  • 162 Downloads

Abstract

In this article we study an integral invariant which obstructs the existence on a compact complex manifold of a volume form with the determinant of its Ricci form proportional to itself, in particular obstructs the existence of a Kähler-Einstein metric, and has been studied since 1980s. We study this invariant from the view point of locally conformally Kähler geometry. We first see that we can define an integral invariant for coverings of compact complex manifolds with automorphic volume forms. This situation typically occurs for locally conformally Kähler manifolds. Secondly, we see that this invariant coincides with the former one. We also show that the invariant vanishes for any compact Vaisman manifold.

Mathematics Subject Classification (2000)

53C55 53C25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bando S.: An obstruction for Chern class forms to be harmonic. Kodai Math. J. 29, 337–345 (2006)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Calabi, E.: Extremal Kähler metrics II. In: Chavel, I., Farkas, H.M. (eds.) Differential geometry and complex analysis, pp. 95–114. Springer-Verlag, Berlin (1985)Google Scholar
  3. 3.
    Donaldson S.K.: Scalar curvature and stability of toric varieties. J. Differ. Geom. 62, 289–349 (2002)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Donaldson, S.K.: Kähler metrics with cone singularities along a divisor, preprint. arXiv:1102.1196Google Scholar
  5. 5.
    DragomirS. , Ornea L.: Locally conformal Kähler geometry, progress in mathematics, vol. 155. Birkhäuser, Boston (1998)CrossRefGoogle Scholar
  6. 6.
    Futaki A.: An obstruction to the existence of Einstein Kähler metrics. Invent. Math. 73, 437–443 (1983)MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Futaki A.: On compact Kähler manifolds of constant scalar curvature. Proc. Jpn. Acad. A 59, 401–402 (1983)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Futaki, A.: Kähler–Einstein metrics and integral invariants. Lecture notes in mathematics, vol. 1314. Springer-Verlag, Berlin (1988)Google Scholar
  9. 9.
    Futaki A.: Asymptotic Chow semi-stability and integral invariants. Int. J. Math. 15, 967–979 (2004)MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    Futaki A., Morita S.: Invariant polynomials of the automorphism group of a compact complex manifold. J. Differ. Geom. 21, 135–142 (1985)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Futaki A., Ono H., Sano Y.: Hilbert series and obstructions to asymptotic semistability. Adv. Math. 226, 254–284 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Futaki A., Ono H., Wang G.: Transverse Kähler geometry of Sasaki manifolds and toric Sasaki-Einstein manifolds. J. Differ. Geom. 83, 585–636 (2009)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Kamishima Y., Ornea L.: Geometric flow on compact locally conformally Kähler manifolds. Tohoku Math. J. 57(2), 201–221 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    Li, C.: Remarks on logarithmic K-stability. Preprint. arXiv:1104.0428v1Google Scholar
  15. 15.
    Nill, B., Paffenholz, A.: Examples of non-symmetric Kähler-Einstein toric Fano manifolds. Preprint. arXiv:0905.2054Google Scholar
  16. 16.
    Ono, H., Sano, Y., Yotsutani, N.: An example of asymptotically Chow unstable manifolds with constant scalar curvature. To appear in Annales de L’Institut Fourier. arXiv:0906.3836Google Scholar
  17. 17.
    Ross J., Thomas R.P.: An obstruction to the existence of constant scalar curvature Kähler metrics. J. Differ. Geom. 72(3), 429–466 (2006)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Tricerri F.: Some examples of locally conformal Kähler manifolds. Rend. Sem. Mat. Univ. Politec. Torino 40, 81–92 (1982)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Vuletescu V.: Blowing-up points on l.c.K. manifolds. Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 52(100), 387–390 (2009)MathSciNetGoogle Scholar
  20. 20.
    Yau S.-T.: On Calabi’s conjecture and some new results in algebraic geometry. Proc. Nat. Acad. Sci. USA 74, 1798–1799 (1977)zbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  1. 1.Department of MathematicsTokyo Institute of TechnologyMeguro, TokyoJapan
  2. 2.Faculty of MathematicsUniversity of BucharestBucharestRomania
  3. 3.Institute of Mathematics “Simion Stoilow” of the Romanian AcademyBucharestRomania

Personalised recommendations